Universidad Complutense de Madrid
E-Prints Complutense

On Covering Properties.

Impacto

Downloads

Downloads per month over past year

Lupianez, Francisco Gallego (1989) On Covering Properties. Mathematische Nachrichten, 141 (1). pp. 37-43. ISSN 1522-2616

[img]
Preview
PDF
1MB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.19891410106/abstract


URLURL Type
http://www.wiley.com/Publisher


Abstract

The results in this paper are contained in the author's Doctoral Thesis, written under the direction of Professor E. Outerelo.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:15333
Deposited On:24 May 2012 09:53
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page